Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 181 to 240 of 1762

181
A Tour on Classical Theorems on Multisecant Lines of Projective Varieties and Problems

Kwak, Sijongresearcher, TRENDS IN MATHEMATICS, v.2, no.1, pp.129 - 134, 1999-01

182
A tube formula in product Riemannian manifolds

이성연researcher, 대한수학회논문집(COMMUNICATIONS OF THE KOREAN MATHEMATICAL SOCIETY), v.1, no.1, pp.31 - 34, 1986-01

183
A tunable artificial circadian clock in clock-defective mice

D'Alessandro, Matthew; Beesley, Stephen; Kim, Jae Kyoungresearcher; Chen, Rongmin; Abich, Estela; Cheng, Wayne; Yi, Paul; et al, NATURE COMMUNICATIONS, v.6, 2015-11

184
A two-level nonoverlapping Schwarz algorithm for the Stokes problem without primal pressure unknowns

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN ENGINEERING, v.88, no.13, pp.1390 - 1410, 2011-12

185
A two-level nonoverlapping Schwarz algorithm for the Stokes problem: Numerical study

Kim, Hyea Hyun; Lee, Chang-Ockresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.223, pp.153 - 160, 2012

186
A unified approach to linearization variance estimation from survey data after imputation for item nonresponse

Kim, Jae Kwangresearcher; Rao, J. N. K., BIOMETRIKA, v.96, no.4, pp.917 - 932, 2009-12

187
A universal law of logarithm of the recurrence time

Choe, Geon Horesearcher, NONLINEARITY, v.16, pp.883 - 896, 2003-05

188
A variational approach to blending based on warping for non-overlapped images

Lee, Chang-Ockresearcher; Jeon, K; Ha, Y; Hahn, J, COMPUTER VISION AND IMAGE UNDERSTANDING, v.105, no.2, pp.112 - 120, 2007-02

189
Abelian varieties over cyclic fields

Im, Bo-Haeresearcher; Larsen, Michael, AMERICAN JOURNAL OF MATHEMATICS, v.130, no.5, pp.1195 - 1210, 2008-10

190
About a family of deformations of the Costa-Hoffman-Meeks surfaces

Morabito, Filipporesearcher, BULLETIN OF THE BRAZILIAN MATHEMATICAL SOCIETY, v.40, no.3, pp.433 - 454, 2009-09

191
ABSOLUTELY STABLE EXPLICIT SCHEMES FOR REACTION SYSTEMS

Lee, Chang-Ockresearcher; Leem, Chae Hun; Park, Eun-Hee; Youm, Jae Boum, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.1, pp.165 - 187, 2010-01

192
Accelerating Ordered Subsets Image Reconstruction for X-ray CT Using Spatially Nonuniform Optimization Transfer

Kim, Donghwanresearcher; Pal, Debashish; Thibault, Jean-Baptiste; Fessler, Jeffrey A., IEEE TRANSACTIONS ON MEDICAL IMAGING, v.32, no.11, pp.1965 - 1978, 2013-11

193
Accuracy and convergence properties of the finite difference multigrid solution of an optimal control optimality system

Borzi, A; Kunisch, K; Kwak, Do Youngresearcher, SIAM JOURNAL ON CONTROL AND OPTIMIZATION, v.41, no.5, pp.1477 - 1497, 2002

194
ACCURACY AND CONVERGENCE PROPERTIES OF THE FINITE DIFFERENCE MULTIGRID SOLUTION OF AN OPTIMAL CONTROL OPTIMALITY SYSTEM

BORZI, ALFIO; KUNISCH, KARL; KWAK, DO Y., SIAM J. on Control and Optimization, Vol.41, No.5, pp.1477-1497, 2003

195
Accurate Surface Reconstruction in 3D Using Two-dimensional Parallel Cross Sections

Kim, Sang-Un; Lee, Chang-Ockresearcher, JOURNAL OF MATHEMATICAL IMAGING AND VISION, v.53, no.2, pp.182 - 195, 2015-10

196
Adaptive Bandwidth Allocation Based on Sample Path Prediction With Gaussian Process Regression

Kim, Jeongseop; Hwang, Gangukresearcher, IEEE TRANSACTIONS ON WIRELESS COMMUNICATIONS, v.18, no.10, pp.4983 - 4996, 2019-10

197
Adaptive bandwidth allocation method for long range dependence traffic

Kim, Bong Joo; Hwang, Gang Ukresearcher, AUTONOMIC PRINCIPLES OF IP OPERATIONS AND MANAGEMENT, PROCEEDINGS BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.4268, pp.13 - 24, 2006

198
Adaptive Bandwidth Allocation Method for Long Range Dependence Traffic

Kim, Bong Joo; Hwang, Gang Uk, Lecture Notes in Computer Science, Vol.4268, pp.13-24, 2006-10

199
Adaptive Contention Window Control Scheme in Wireless Ad Hoc Networks

Lee, Myungwoo; Hwang, Gangukresearcher, IEEE COMMUNICATIONS LETTERS, v.22, no.5, pp.1062 - 1065, 2018-05

200
Adaptive Restart of the Optimized Gradient Method for Convex Optimization

Kim, Donghwanresearcher; Fessler, Jeffrey A., JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, v.178, no.1, pp.240 - 263, 2018-07

201
ADDENDUM TO "RELATIVE NEWTONIAN POTENTIALS OF RADIAL FUNCTIONS AND ASYMPTOTICS IN NONLINEAR DIFFUSION"

Chung, Jay-Wan; Kim, Yong-Jungresearcher, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.45, no.2, pp.728 - 731, 2013-04

202
Affine models of the modular curves X(p) and its application

Cho, Bumkyu; Kim, Nam Min; Koo, JaKyungresearcher, RAMANUJAN JOURNAL, v.24, no.2, pp.235 - 257, 2011-02

203
Age, sex, and TNF associated differences in the gut microbiota of mice and their impact on acute TNBS colitis

Kozik, Ariangela J.; Nakatsu, Cindy H.; Chun, Hyonhoresearcher; Jones-Hall, Yava L., EXPERIMENTAL AND MOLECULAR PATHOLOGY, v.103, no.3, pp.311 - 319, 2017-12

204
Air Pollution and Suicide in 10 Cities in Northeast Asia: A Time-Stratified Case-Crossover Analysis

Kim, Yoonhee; ShengNg, Chris Fook; Chung, Yeonseungresearcher; Kim, Ho; Honda, Yasushi; Guo, Yue Leon; Lim, Youn-Hee; et al, ENVIRONMENTAL HEALTH PERSPECTIVES, v.126, no.3, 2018-03

205
ALGEBRAIC AND GEOMETRIC PROPERTIES OF FLAG BOTT-SAMELSON VARIETIES AND APPLICATIONS TO REPRESENTATIONS

Fujita, Naoki; Lee, Eunjeong; Suh, Dong Youpresearcher, PACIFIC JOURNAL OF MATHEMATICS, v.309, no.1, pp.145 - 194, 2020-11

206
Algebraic cobordism theory attached to algebraic equivalence

Krishna, Amalendu; Park, Jinhyunresearcher, JOURNAL OF K-THEORY, v.11, no.1, pp.73 - 112, 2013-02

207
Algebraic Cycles and Additive Dilogarithm

Park, Jinhyunresearcher, INTERNATIONAL MATHEMATICS RESEARCH NOTICES, pp.1 - 19, 2007

208
ALGEBRAIC INTEGERS AS SPECIAL VALUES OF MODULAR UNITS

Koo, Ja-Kyungresearcher; Shin, Dong-Hwa; Yoon, Dong-Sung, PROCEEDINGS OF THE EDINBURGH MATHEMATICAL SOCIETY, v.55, pp.167 - 179, 2012-02

209
Algebraic integers as values of elliptic functions

Kim, D; Koo, JaKyungresearcher, ACTA ARITHMETICA, v.100, no.2, pp.105 - 116, 2001

210
Algebraic numbers, transcendental numbers and elliptic curves derived from infinite products

Kim, D; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.6, pp.977 - 998, 2003-11

211
ALGEBRAIC REALIZATION OF EQUIVARIANT VECTOR-BUNDLES

DOVERMANN, KH; MASUDA, M; Suh, Dong Youpresearcher, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.448, pp.31 - 64, 1994

212
Algebraic realization problems for low dimensional G manifolds

Cho, JH; Suh, Dong Youpresearcher, TOPOLOGY AND ITS APPLICATIONS, v.78, no.3, pp.269 - 283, 1997-07

213
Aliasing error of sampling series in wavelet subspaces

Garcia, AG; Kim, JM; Kwon, Kil Hyunresearcher; Perez-Villalon, G, NUMERICAL FUNCTIONAL ANALYSIS AND OPTIMIZATION, v.29, no.1-2, pp.126 - 144, 2008-01

214
Almost sure convergence of a finite element approximations for the random Sturm-Liouville boundary value problem

Choi, UJinresearcher; Kwak, Do Youngresearcher, APPLIED MATHEMATICS LETTERS, v.3, no.2, pp.17 - 19, 1990

215
ALMOST SURE CONVERGENCE OF GALERKIN APPROXIMATIONS FOR A HEAT-EQUATION WITH A RANDOM INITIAL CONDITION

Choi, UJinresearcher; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.18, no.12, pp.1057 - 1063, 1989

216
An affine model of X-0(mn)

Choi, S; Koo, JaKyungresearcher, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.44, no.2, pp.379 - 383, 2007-05

217
AN ALGEBRAIC GEOMETRIC-METHOD TO CALCULATE BRANCHES NEAR A BIFURCATION POINT

Kwak, Do Youngresearcher; Choi, UJinresearcher; Bae, Sung-Hanresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.19, no.10, pp.87 - 90, 1990

218
An algorithm for constructing symmetric dual flters

김홍오researcher; 김래영; 구자승, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.11, no.3, pp.21 - 28, 2007-09

219
An algorithm for optimal portfolio selection problem with transaction costs and random lifetimes

Choi, UJinresearcher; Jang, Bong-Gyu; Koo, Hyeng-Keun, APPLIED MATHEMATICS AND COMPUTATION, v.191, no.1, pp.239 - 252, 2007-08

220
An algorithm for stylus instruments to measure aspheric surfaces

Lee, Chang-Ockresearcher; Park, K; Park, BC; Lee, YW, MEASUREMENT SCIENCE & TECHNOLOGY, v.16, no.5, pp.1215 - 1222, 2005-05

221
AN ANALYSIS OF A BROKEN P(1)-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.48, no.6, pp.2117 - 2134, 2010

222
AN ANALYSIS OF A BROKEN P-1-NONCONFORMING FINITE ELEMENT METHOD FOR INTERFACE PROBLEMS (vol 48, pg 2117, 2010)

Kwak, Do Youngresearcher; Wee, Kye T.; Chang, Kwang S., SIAM JOURNAL ON NUMERICAL ANALYSIS, v.55, no.4, pp.2110 - 2111, 2017

223
An analysis of a covolume method for the stationary navier-stokes equations

Kwak, Do Youngresearcher; Bayanjargal, D., INTERNATIONAL JOURNAL OF PURE AND APPLIED MATHEMATICS, v.52, no.3, pp.339 - 353, 2009

224
An Application of Bredikhins Theorem

S. HAHNresearcher; Y. OH, 충청수학회지, v.3, pp.111 - 113, 1990

225
An efficient algorithm for determining the extreme vertices of a moving 3D convex polyhedron with respect to a plane

Kim, HS; Kim, Hong Ohresearcher; Shin, Sung-Yongresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.36, no.3, pp.55 - 61, 1998-08

226
An Efficient Implementation of Braid Groups

Jae Choon Cha; Ko, Ki-Hyoungresearcher; Sang Jin Lee; Jae Woo Han; Jung Hee, ADVANCES IN CRYPTOLOGY-ASIACRYPT 2001, LNCS VOL. 2248, v.2248, pp.144 - 156, 2001-12

227
An efficient method of estimation for longitudinal surveys with monotone missing data

Zhou, Ming; Kim, Jae Kwangresearcher, BIOMETRIKA, v.99, no.3, pp.631 - 648, 2012-09

228
An Efficient Power Saving Mechanism for Delay-Guaranteed Services in IEEE 802.16e

Park, Y; Hwang, Gang Ukresearcher, IEICE TRANSACTIONS ON COMMUNICATIONS, v.E92B, no.1, pp.277 - 287, 2009-01

229
An elementary set for theta(n)-curve projections

Huh, Y; Jin, Gyo Taekresearcher; Oh, S, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.8, pp.1243 - 1250, 2002-12

230
AN END-TO-END CONSTRUCTION FOR SINGLY PERIODIC MINIMAL SURFACES

Hauswirth, Laurent; Morabito, Filipporesearcher; Magdalena Rodriguez, M., PACIFIC JOURNAL OF MATHEMATICS, v.241, no.1, pp.1 - 61, 2009-05

231
An example of a factor map without a saturated compensation function

Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.21, pp.1855 - 1866, 2001-12

232
An explicit solution of Burgers equation with stationary point source

Chung, Jaywan; Kim, Yong Jungresearcher; Slemrod, Marshall, JOURNAL OF DIFFERENTIAL EQUATIONS, v.257, no.7, pp.2520 - 2542, 2014-10

233
An FPT 2-Approximation for Tree-Cut Decomposition

Kim, Eun Jung; Oum, Sang-ilresearcher; Paul, Christophe; Sau, Ignasi; Thilikos, Dimitrios M., ALGORITHMICA, v.80, no.1, pp.116 - 135, 2018-01

234
An Immersed Finite Element Method for the Elasticity Problems with Displacement Jump

Kyeong, Daehyeon; Kwak, Do Youngresearcher, ADVANCES IN APPLIED MATHEMATICS AND MECHANICS, v.9, no.2, pp.407 - 428, 2017-04

235
An IMPES scheme for a two-phase flow in heterogeneous porous media using a structured grid

Jo, Gwanghyun; Kwak, Do Youngresearcher, COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING, v.317, pp.684 - 701, 2017-04

236
An improvement on estimation for causal models of categorical variables of abilities and task performance

김성호researcher, COMMUNICATIONS OF THE KOREAN STATISTICAL SOCIETY , v.7, no.1, pp.65 - 86, 2000-01

237
An improvement on local FDR analysis applied to functional MRI data

Lee, Namgil; Kim, Ah-Young; Park, Chang-Hyun; Kim, Sung-Horesearcher, JOURNAL OF NEUROSCIENCE METHODS, v.267, pp.115 - 125, 2016-07

238
AN IMPUTATION APPROACH FOR HANDLING MIXED-MODE SURVEYS

Park, Seunghwan; Kim, Jae Kwangresearcher; Park, Sangun, ANNALS OF APPLIED STATISTICS, v.10, no.2, pp.1063 - 1085, 2016-06

239
AN INSTRUMENTAL VARIABLE APPROACH FOR IDENTIFICATION AND ESTIMATION WITH NONIGNORABLE NONRESPONSE

Wang, Sheng; Shao, Jun; Kim, Jae Kwangresearcher, STATISTICA SINICA, v.24, no.3, pp.1097 - 1116, 2014-07

240
AN ITERATIVE DISTRIBUTED SOURCE METHOD FOR THE DIVERGENCE OF SOURCE CURRENT IN EEG INVERSE PROBLEM

JONGHO CHOI; CHNAG-OCK LEEresearcher; HYUN-KYO JUNG, JOURNAL OF THE KOREAN SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS, v.12, no.3, pp.191 - 199, 2008-09

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0